# SDR ASAA12511494

- Difficulty date: May 1, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,403 hours, 5,563 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON AFTER PUSH BACK.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  RESET SATISFACTORY.
